Author Topic: Clonazepam from different manufacturer making me sick! Help!  (Read 709 times)

[Buddie]

Clonazepam from different manufacturer making me sick! Help!
« on: October 31, 2018, 05:42:22 pm »
Hello,

I have not been here for a few months.  After reaching my halfway point of titrating from 0.5 to 0.25 mg's Clonazepam I decided to hold at that point since I was going through a lot in my life.  I have now been at 0.25 mg's for several months.  Since around April the pharmacy has changed my meds several times and everytime I go to get my refill they are a different color.  I asked the pharmacist why they are doing this and they said that "Teva" the brand I had been getting for years was not making this med any longer and the pharmacy purchases whatever they can or whatever is cheapest.  Well... I have been so sick from this change especially when they give me the brand "Accord".  I have now asked the pharmacy not to give me that brand as I feel like I am going through full blown withdrawal on those. I just don't feel good at all since they changed the manufacturer... in fact I feel like most days I cannot function.

My question: Is anyone else going through this or has anyone gone through it and found a solution? I have to do something because the quality of my life has not been the same since this change with my meds.  I've been depressed, isolated and have no motivation.  When I go to my Psyche Doc she wants to put me on an antidepressant and I don't want to start on those.  Been there done that and they all make me really tired with weird side effects.  I checked the internet to see if others are experiencing this and there are many so I know I'm not alone and I know I don't need another medication like an antidepressant. This Clonazepam is making me sick.  Please.... any suggestions would be welcome.  Thank you for your help.  :'(
« Last Edit: October 31, 2018, 06:41:29 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam from different manufacturer making me sick! Help!
« Reply #1 on: October 31, 2018, 11:46:44 pm »
I tried the accord brand at walgreens and felt the exact same way,so much so I got a lot number and filed a complaint on accords website.So I switched pharmacies and my current pharmacy is still getting teva when I get mine filled.I agree accord brand sucks.Sandoz are blue with an e64 on the 1 mg,they worked for me.I think somebody said some other company bought out teva but they said they were still going to make teva.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam from different manufacturer making me sick! Help!
« Reply #2 on: November 01, 2018, 03:04:46 am »
I tried the accord brand at walgreens and felt the exact same way,so much so I got a lot number and filed a complaint on accords website.So I switched pharmacies and my current pharmacy is still getting teva when I get mine filled.I agree accord brand sucks.Sandoz are blue with an e64 on the 1 mg,they worked for me.I think somebody said some other company bought out teva but they said they were still going to make teva.

Teva sold out to Activis.  I filed a report with the FDA this morning.... I seriously do not think there is any medication (or very little) in the Accord pulls and I found a website with hundreds of complaints. One person had bloodwork done while taking the Accord brand and there was no medication in their blood!  I will not take Accord again. Thank you for telling me about Sandoz... I will check that out.   :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam from different manufacturer making me sick! Help!
« Reply #3 on: November 02, 2018, 10:43:19 am »
Yes you are not alone. Ever since they stopped teva in late may I have had to put my taper on hold and even updosed, and still don't feel good. I found accord to be the worst one as well, sent me into full blown WD. I am currently on Roche Brand K and I still find it to be inferiot to Teva, but atleast my pharmacy won't keep changing up generics on me now.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam from different manufacturer making me sick! Help!
« Reply #4 on: November 02, 2018, 10:48:22 am »
Some other ppl I know switched to valium or librium because of Teva K being discontinued and they had good luck with that, so there are always options out there don't feel like you are stuck. And teva still makes klonopin in the wafer form which some had success with.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam from different manufacturer making me sick! Help!
« Reply #5 on: November 02, 2018, 10:50:22 am »
http://www.benzobuddies.org/forum/index.php?topic=204645.0

feel free to join this support group, it's been helpful
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam from different manufacturer making me sick! Help!
« Reply #6 on: November 02, 2018, 04:16:21 pm »
I think my old Clonazepam was light green. Since about last May, my pills have been white. I haven't noticed a difference, but that may be due to being used to always feeling screwed up. I always felt so drugged and anxious for the past 18 years that I don't know what "normal" feels like anymore.   :-[
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam from different manufacturer making me sick! Help!
« Reply #7 on: November 08, 2018, 06:38:57 am »
Yes you are not alone. Ever since they stopped teva in late may I have had to put my taper on hold and even updosed, and still don't feel good. I found accord to be the worst one as well, sent me into full blown WD. I am currently on Roche Brand K and I still find it to be inferiot to Teva, but atleast my pharmacy won't keep changing up generics on me now.

That is good that you can get the Klonopin.  Unfortunately my insurance won't pay for it and it would be over $100 to get that med every month.  I cannot pay that much for medication so I am stuck.  I am determined to taper off the rest of this crap and to be done with it in less then a year.  I hate being a slave to meds.  Never again. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam from different manufacturer making me sick! Help!
« Reply #8 on: November 08, 2018, 06:41:34 am »
Some other ppl I know switched to valium or librium because of Teva K being discontinued and they had good luck with that, so there are always options out there don't feel like you are stuck. And teva still makes klonopin in the wafer form which some had success with.

You mean the tablet that dissolves in your mouth?  I will check that out as well.  My Dr. will not allow me to switch to Valium as I already asked a year ago and Lithium lands me in the hospital.  I cannot take that drug.... horrible side effects.  Thanks for the response.   :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam from different manufacturer making me sick! Help!
« Reply #9 on: November 08, 2018, 07:06:50 am »
Would your doctor consider Librium? It is working well for me. I was in clonazepam hell and feel for you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.